# SDR UALA2011022200905

- Difficulty date: February 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 65,069 hours, 24,137 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP COVER BROKEN AT DOOR 2L.  REPAIRED COVER AND STRIP.  OPS NORMAL.
